Alert archive / New York / Special Weather Statements in 2020

Special Weather Statement, NWS Buffalo, NY

October 7, 2020Livingston County, New York

NWS Buffalo, NY issued this special weather statement at Oct 7, 2020, 4:12 PM EDT for Livingston County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2020, 4:12 PM EDT (20:12 UTC)
Expired
Oct 7, 2020, 4:45 PM EDT
In force
33 min
Issued by
NWS Buffalo, NY

County Livingston County, NY

The radar

The Buffalo radar (KBUF), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WWUS81 KBUF 072012
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
412 PM EDT Wed Oct 7 2020

NYZ012-013-021-072045-
Allegany-Livingston-Wyoming-
412 PM EDT Wed Oct 7 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WYOMING...
SOUTHWESTERN LIVINGSTON AND NORTHEASTERN ALLEGANY COUNTIES...

At 411 PM EDT, a strong thunderstorm was located over Portageville,
or near Letchworth State Park, moving southeast at 55 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dansville, Letchworth State Park, Portageville, Nunda, Pike, Castile,
Ossian, Silver Springs, Canaseraga, Gainesville, Birdsall, Short
Tract, Ossian Center, Fillmore, Swain, Rossburg, Hunt and Dalton.

This includes Interstate 390 between exits 4 and 5.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4250 7825 4271 7809 4258 7766 4254 7766
      4253 7772 4246 7772 4241 7773 4240 7773
      4233 7774
TIME...MOT...LOC 2011Z 293DEG 48KT 4258 7803 
$$

Mitchell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Oct 7, 3:17 PM EDT, 55 minutes earlier.

Area forecast discussion, Oct 7, 3:17 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
317 PM EDT Wed Oct 7 2020

.SYNOPSIS...
As low pressure tracks across southern Quebec, a cold front will
continue its sweep across the area the rest of the afternoon.
Scattered showers and thunderstorms will occur along the front.
Winds will gust to 40-50 mph across the region, especially in the
vicinity of thunderstorms. A large area of high pressure over the
Upper Great Lakes tonight and Thursday will then track across our
area on Friday. After one chilly day on Thursday...temperatures will
soar into the 70s to start the weekend.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Cold front settling across Niagara Frontier and the North Country
will settle across the rest of the region by early evening. Clusters
of showers and thunderstorms along the front with wind gusts up to
50 mph in the stronger storms. Winds will also be gusty away from
the thunderstorms for the next few hours, but mainly in the 35-45
mph range.

Cold advection tonight behind the front will quickly allow for lake
effect clouds along with light and spotty lake rain showers
southeast of both lakes as winds continue to diminish.

High pressure over Upper Great Lakes Thursday will gradually gain
control of our weather...but some lingering lake clouds and showers
will persist southeast of the lakes. Highs will top out in the 50s
for most of the region.

A few lake clouds will persist in streamer fashion on Thursday night
downstream of southeast Lake Ontario. Maybe just enough moisture for
some sprinkles or isolated light showers. Chilly night otherwise,
with min temps in the mid 30s to lower 40s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
To start off Friday morning, high pressure centered over the Mid-
Atlantic will span across New York State which will promote a period
of dry weather. The area of high pressure along the Mid-Atlantic
will shift off the east coast into the Atlantic Ocean as the next
low pressure system pushes east across southern Ontario and
eventually Quebec Friday through Saturday night. As such, the
associated warm frontal boundary with this passing low will cross
just to the north of the area Friday night into Saturday morning
which will keep the majority of the area dry, though some showers
are possible along the North Country as the southern tip of the
boundary passes through.

The cold front also associated with the passing low pressure system
will traverse southeast across the state Saturday afternoon and
evening. Shower activity will diminish throughout Saturday night.

Temperatures on Friday will range in the mid 50s to mid 60s with the
cooler temperatures along the higher terrain in the North Country.
Plenty of warm air will be advected into the region Saturday ahead
of the cold front which will promote daytime highs to range in the
70s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
High pressure will cross across central Ontario and Quebec Sunday
and span south into New York State. Meanwhile post-tropical storm
Delta will cross across the Mississippi Valley into the Ohio Valley.
Model guidances are beginning to trend closer together with having
the post-tropical storm weakening out in front of the next
approaching cold frontal system. However the timing still remains
questionable with how fast the low and when the front will pass
through, thus kept chances for precipitation throughout most of the
long term.

Temperatures will be near average on Sunday whereas the remainder of
the long term period will remain slightly above average.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Scattered showers and thunderstorms will continue to settle
southeast out of area by late afternoon. Still a risk of isold
shower or thunderstorm through 21z at JHW. Potential for gusty winds
of 35-40 kts will diminish by late afternoon at all terminals.

Clearing in the wake of a cold front this afternoon and evening for
many areas...although deepening cold air will allow for nominal lake
response tonight with MVFR to VFR lake clouds and scattered rain
showers. Winds will drop off considerably through the night and into
Thursday.

Outlook...

Thursday night...VFR/MVFR with slight chance of showers southeast of
Lake Ontario.
Friday through Sunday...VFR. Breezy conditions with gusts to 30 kts
possible on Saturday.
Monday...VFR/MVFR with chance of showers.

&&

.MARINE...
As strong storm system exits to the Canadian maritimes tonight
and Thursday...a large area of high pressure will build across the
Upper Great Lakes. This will gradually allow winds to subside
throughout the region. Gale warning conditions and small craft
advisory conditions this evening for all of the nearshore waters
will drop off from west to east by daybreak Thursday.

Moderate to occasionally fresh westerlies will then be in place
ahead of the aforementioned high pressure system...so this should
keep choppy conditions in place across the bulk of Lake Ontario.

&&

.TIDES/COASTAL FLOODING...
Westerly winds will increase to 35 to 40 knots on the eastern half
of Lake Ontario through late afternoon. This will result in significant
wave action on the east shifting to the end of the lake, particularly in
the nearshore waters of Oswego and Cayuga counties. While the lake level
has dropped considerably over the past several months, the
significant wave action will result in some lake shore flooding this
afternoon and early evening for both counties...so a Lakeshore Flood
Warning remains in effect for these counties.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory until 5 PM EDT this afternoon for NYZ001-002-
     010>012-019-020-085.
     Wind Advisory until 8 PM EDT this evening for NYZ003>008-013-
     014-021.
     Lakeshore Flood Warning until 8 PM EDT this evening for NYZ005-
     006.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ040-
         041.
         Small Craft Advisory until 5 PM EDT this afternoon for
         LEZ020.
         Small Craft Advisory until 11 PM EDT this evening for
         LOZ030.
         Gale Warning until 11 PM EDT this evening for LOZ043>045-
         063>065.
         Gale Warning until 8 PM EDT this evening for LOZ042-062.
         Small Craft Advisory until 6 PM EDT this evening for
         SLZ022-024.

&&

SYNOPSIS...JLA/RSH
NEAR TERM...JLA/RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...JLA/RSH
MARINE...JLA/RSH
TIDES/COASTAL FLOODING...JLA/RSH
Hazardous weather outlook, Oct 7, 2:39 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
239 PM EDT Wed Oct 7 2020

NYZ003-004-007-008-013-014-021-081845-
Monroe-Wayne-Jefferson-Lewis-Livingston-Ontario-Allegany-
239 PM EDT Wed Oct 7 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010>012-019-020-085-081845-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-
Southern Erie-
239 PM EDT Wed Oct 7 2020

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-006-081845-
Northern Cayuga-Oswego-
239 PM EDT Wed Oct 7 2020

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-081845-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
239 PM EDT Wed Oct 7 2020

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042-062-081845-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
239 PM EDT Wed Oct 7 2020

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-081845-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
239 PM EDT Wed Oct 7 2020

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-081845-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
239 PM EDT Wed Oct 7 2020

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Oct 7, 2:10 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
210 PM EDT WED OCT 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     ADAMS                   43.81N 76.02W
10/07/2020                   JEFFERSON          NY   911 CALL CENTER

            TREES DOWN.

0118 PM     TSTM WND GST     2 W OSWEGO              43.45N 76.55W
10/07/2020  E58 MPH          LOZ044             NY   PUBLIC

&&
Special weather statement, Oct 7, 2:24 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Buffalo NY
224 PM EDT Wed Oct 7 2020

NYZ010>012-085-071915-
Southern Erie-Wyoming-Genesee-Northern Erie-
224 PM EDT Wed Oct 7 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WYOMING...NORTHEASTERN
ERIE AND SOUTHWESTERN GENESEE COUNTIES...

At 224 PM EDT, a strong thunderstorm was located over Depew, moving
southeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Kenmore,
Depew, Tonawanda, Amherst, Lancaster, East Aurora, Williamsville,
Darien Lakes State Park, Grand Island, Elma, Marilla, Pembroke,
Perry, Warsaw and Bennington.

This includes Interstate 90 between exits 56 and 49.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4303 7846 4268 7799 4259 7865 4288 7892
      4291 7890 4295 7892 4296 7893 4296 7896
      4299 7901
TIME...MOT...LOC 1824Z 302DEG 45KT 4292 7871

Reynolds
Special weather statement, Oct 7, 2:41 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
241 PM EDT Wed Oct 7 2020

NYZ011>014-071945-
Ontario-Livingston-Wyoming-Genesee-
241 PM EDT Wed Oct 7 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WYOMING...LIVINGSTON...SOUTHERN GENESEE AND ONTARIO COUNTIES...

At 240 PM EDT, a line of strong thunderstorms were moving east at 35
mph.

Winds in excess of 40 mph and pea size hail are possible with this
line of storms.

Locations impacted include...
Geneva, Canandaigua, Geneseo, Dansville, Letchworth State Park,
Perry, Avon, Mount Morris, Attica, Pavilion, Conesus, Bristol, Lima,
Bloomfield, Naples, Rushville, Hemlock, Honeoye, Gorham and East
Bloomfield.

This includes Interstate 390 between exits 5 and 10.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this line of storms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this line of
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

This line of storms may intensify, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4295 7840 4293 7697 4287 7696 4286 7698
      4276 7697 4276 7731 4273 7734 4267 7737
      4258 7737 4258 7766 4255 7766 4255 7783
TIME...MOT...LOC 1840Z 288DEG 31KT 4286 7789

Reynolds
Local storm report, Oct 7, 2:52 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
252 PM EDT WED OCT 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     1 SSE MEXICO            43.46N 76.23W
10/07/2020                   OSWEGO             NY   LAW ENFORCEMENT

            TREE DOWN.

&&

AR
Local storm report, Oct 7, 3:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
358 PM EDT WED OCT 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND GST     1 NW OSWEGO             43.46N 76.51W
10/07/2020  M49 MPH          OSWEGO             NY   BUOY

1240 PM     TSTM WND GST     28 N WEBSTER            43.62N 77.40W
10/07/2020  M49 MPH          LOZ063             NY   BUOY

1240 PM     TSTM WND GST     1 NW OLCOTT             43.34N 78.72W
10/07/2020  M40 MPH          LOZ042             NY   BUOY

0110 PM     TSTM WND GST     4 NNW IRONDEQUOIT       43.26N 77.60W
10/07/2020  M51 MPH          LOZ043             NY   BUOY

&&
Special weather statement, Oct 7, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
412 PM EDT Wed Oct 7 2020

NYZ012-013-021-072045-
Allegany-Livingston-Wyoming-
412 PM EDT Wed Oct 7 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WYOMING...
SOUTHWESTERN LIVINGSTON AND NORTHEASTERN ALLEGANY COUNTIES...

At 411 PM EDT, a strong thunderstorm was located over Portageville,
or near Letchworth State Park, moving southeast at 55 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dansville, Letchworth State Park, Portageville, Nunda, Pike, Castile,
Ossian, Silver Springs, Canaseraga, Gainesville, Birdsall, Short
Tract, Ossian Center, Fillmore, Swain, Rossburg, Hunt and Dalton.

This includes Interstate 390 between exits 4 and 5.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4250 7825 4271 7809 4258 7766 4254 7766
      4253 7772 4246 7772 4241 7773 4240 7773
      4233 7774
TIME...MOT...LOC 2011Z 293DEG 48KT 4258 7803

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 10:27 PM EDTSmall Craft AdvisoryBUF21 hr
Oct 7, 11:25 AM EDTSpecial Marine WarningBUF21 min
Oct 7, 11:52 AM EDTSpecial Weather StatementBUFJefferson38 min
Oct 7, 12:28 PM EDTSpecial Marine WarningBUF22 min
Oct 7, 12:31 PM EDTSpecial Weather StatementBUFNiagara, Orleans29 min
Oct 7, 12:39 PM EDTSpecial Marine WarningBUF51 min
Oct 7, 12:44 PM EDTSpecial Weather StatementBUFJefferson, Lewis61 min
Oct 7, 12:54 PM EDTSpecial Marine WarningBUF50 min
Oct 7, 12:55 PM EDTSpecial Weather StatementBUFMonroe, Wayne35 min
Oct 7, 1:02 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego28 min
Oct 7, 1:26 PM EDTSpecial Weather StatementBUFOswego34 min
Oct 7, 1:33 PM EDTSpecial Weather StatementBUFGenesee, Ontario, Wayne57 min
Oct 7, 1:36 PM EDTSevere Thunderstorm WarningBUFOswego54 min
Oct 7, 2:24 PM EDTSpecial Weather StatementBUFErie, Wyoming51 min
Oct 7, 2:34 PM EDTSmall Craft AdvisoryBUF11 hr
Oct 7, 2:41 PM EDTSpecial Weather StatementBUFLivingston, Ontario64 min

Nearby

Special Weather Statements in New York, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.